MathSciNet Relay Station
MathSciNet bibliographic data
MR458412 (56 #16615) 55C99 (55B40)
Efremovič, V. A.; Rudjak, Ju. B. On the concept of the Euler characteristic. (Russian) Uspehi Mat. Nauk 31 (1976), no. 5(191), 239–240.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement